RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 2022 Volume 77, Issue 5(467), Pages 193–194 (Mi rm10068)

This article is cited in 11 papers

Brief Communications

Martingale method for studying branching random walks

N. V. Smorodinaa, E. B. Yarovayab

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences
b Lomonosov Moscow State University

MSC: 60G50

Received: 01.08.2022

DOI: 10.4213/rm10068


 English version:
Russian Mathematical Surveys, 2022, 77:5, 955–957

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025